# SDR UALA2013020700729

- Difficulty date: February 5, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 47,978 hours, 12,213 cycles
- Engine: Pwa PW4056
- System (JASC): 7700 · Engine Indicating System
- Part: Circuit Card
- Part number: 285T0458203
- Part serial: 152
- Condition: Failed
- Location: Engine Speed
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE EEC C1 STATUS MESSAGE ON LOWER EICAS.  REMOVED AND REPLACED E2 SPEED CARD (M1092) IAW MM 73-21-12.  PERFORMED NR 2 ENGINE RUN IAW MM 71-00-00.  NO FAULTS FOUND.  ACFT OK FOR SERVICE.
